# SDR 97ZZZX2058

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719JB
- Make and model: Lear 35A
- Aircraft serial: 166
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO ISP, NR 2 ENGINE FIRE WARNING LIGHT FLASHED TWICE.  AIRCRAFT LANDED WITHOUT INCIDENT.  FALSE FIRE WARNING SUSPECTED.  INSPECTED NR 2 ENGINE FIRE LOOPS, NO DISCREPANCIES FOUND AND NO EVIDENCE OF ENGINE FIRE.  INSPECTED NR 2 ENGINE FIRE PROTECTION AIRCRAFT WIRING AND FOUND CHAFED WIRE.  REPAIRED CHAFED WIRE.  OPERATIONAL CHECK AIRCRAFT FIRE WARNING SYSTEM SATISFACTORY FOR RETURN TO SERVICE.
